# SDR DATA20210913002

- Difficulty date: August 16, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N360AB
- Make and model: Stbros SD360
- Aircraft serial: SH3756
- Aircraft time: 24,716 hours, 24,702 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Part time: 24,716 hours, 24,702 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD SEAT TRACK (RAIL) CRACKED AND CORRODED. REPLACED LEFT FORWARD SEAT RAIL IAW SHORTS SD3-60 STRUCTURAL REPAIR MANUAL CHAPTER 53 AND ENGINEERING REPORT 21002R100 INCLUDING ENGINEERING DRAWING 21002D001.
